General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1965, Volume 20, Issue 1(121), Pages 75–146 (Mi umn5974)  

This article is cited in 24 scientific papers (total in 24 papers)

Systems of quasigroups with generalized identities

V. D. Belousov

Full text: PDF file (7516 kB)

English version:
Russian Mathematical Surveys, 1965, 20:1, 75–143

Bibliographic databases:

UDC: 519.4
MSC: 20N05
Received: 10.09.1963

Citation: V. D. Belousov, “Systems of quasigroups with generalized identities”, Uspekhi Mat. Nauk, 20:1(121) (1965), 75–146; Russian Math. Surveys, 20:1 (1965), 75–143

Citation in format AMSBIB
\by V.~D.~Belousov
\paper Systems of quasigroups with generalized identities
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 1(121)
\pages 75--146
\jour Russian Math. Surveys
\yr 1965
\vol 20
\issue 1
\pages 75--143

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    • Misprints
      Uspekhi Mat. Nauk, 1965, 20:4(124), 233

    This publication is cited in the following articles:
    1. Yu. M. Movsisyan, “Algebras with hyperidentities of the variety of Boolean algebras”, Izv. Math., 60:6 (1996), 1219–1260  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Russian Math. Surveys, 53:1 (1998), 57–108  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. František Matúš, “Matroid representations by partitions☆”, Discrete Mathematics, 203:1-3 (1999), 169  crossref  elib
    4. G. Belyavskaya, “Pairwise orthogonality of $n$-ary operations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 5–18  mathnet  mathscinet  zmath
    5. Movsisyan, YM, “BINARY REPRESENTATIONS OF ALGEBRAS WITH AT MOST TWO BINARY OPERATIONS. A CAYLEY THEOREM FOR DISTRIBUTIVE LATTICES”, International Journal of Algebra and Computation, 19:1 (2009), 97  crossref  isi
    6. Nazari E.M., “Invertible medial algebras and a group of operations”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:2 (2011), 101–105  isi
    7. Nazari E., Movsisyan Yu.M., “A Cayley Theorem for the Multiplicative Semigroup of a Field”, J. Algebra. Appl., 11:2 (2012), 1250042  crossref  isi
    8. Movsisyan Yu.M., Aslanyan V.A., “Hyperidentities of de Morgan Algebras”, Log. J. IGPL, 20:6 (2012), 1153–1174  crossref  isi
    9. Ehsani A., Movsisyan Yu., “Linear Representation of Medial-Like Algebras”, Commun. Algebr., 41:9 (2013), 3429–3444  crossref  isi
    10. Movsisyan Yu.M., Aslanyan V.A., “Super-de Morgan Functions and Free de Morgan Quasilattices”, Cent. Eur. J. Math., 12:12 (2014), 1749–1761  crossref  isi
    11. S. V. Polin, “Perestanovochnye reshetki otnoshenii ekvivalentnosti na dekartovykh proizvedeniyakh i soglasovannye s nimi sistemy uravnenii. I”, Matem. vopr. kriptogr., 6:1 (2015), 135–158  mathnet  crossref  mathscinet  elib
    12. Movsisyan Yu., Davidova D., “a Complete Characterization of Hyperidentities of the Variety of Weakly Idempotent Lattices”, Tenth International Conference on Computer Science and Information Technologies Revised Selected Papers Csit-2015, ed. Shoukourian S., IEEE, 2015, 41–43  isi
    13. Amir Ehsani, Aleksandar Krapež, Yuri Movsisyan, “Algebras with parastrophically uncancellable quasigroup equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 41–63  mathnet
    14. T. A. Hakobyan, “Transitive hyperidentity in semigroups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2016, no. 3, 52–55  mathnet
    15. Hakobyan T.A., Movsisyan Yu.M., “Artin theorem for semigroups”, J. Algebra. Appl., 16:2 (2017), 1750034  crossref  isi
    16. S. V. Polin, “Elementarnye preobrazovaniya sistem uravnenii nad kvazigruppami i obobschennye tozhdestva”, Diskret. matem., 29:3 (2017), 92–113  mathnet  crossref  elib
    17. S. V. Polin, “Perestanovochnye reshetki otnoshenii ekvivalentnosti na dekartovykh proizvedeniyakh i soglasovannye s nimi sistemy uravnenii. II”, Matem. vopr. kriptogr., 8:3 (2017), 85–108  mathnet  crossref  mathscinet  elib
    18. Movsisyan Yu.M., “Hyperidentities and Related Concepts, i”, Armen. J. Math., 9:2 (2017), 146–222  isi
    19. Davidov S., “A Characterization of Invertible Algebras Linear Over a Group By Second-Order Formulas”, J. Algebra. Appl., 16:12 (2017), 1750238  crossref  isi
    20. Davidov S., Krapez A., Movsisyan Yu., “Functional Equations With Division and Regular Operations”, Asian-Eur. J. Math., 11:3 (2018), 1850033  crossref  isi
    21. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  isi
    22. Movsisyan Yu., “On Functional Equations and Distributive Second Order Formulae With Specialized Quantifiers”, Algebra Discret. Math., 25:2 (2018), 269–285  isi
    23. S. V. Polin, “Neobkhodimye usloviya primenimosti algoritma Gaussa k sistemam uravnenii nad kvazigruppami”, Diskret. matem., 30:1 (2018), 95–113  mathnet  crossref  elib
    24. S. V. Polin, “Semeistva kvazigruppovykh operatsii, svyazannykh obobschennym tozhdestvom distributivnosti”, Diskret. matem., 30:2 (2018), 99–119  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:390
    Full text:182
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019